MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: brand name: linear 3-6, upn: m365sc2366500, model: sc-2366-50, serial: (b)(6), batch: (b)(6).Brand name: linear 3-6, upn: m365sc2366700, model: sc-2366-70, serial: (b)(6), batch: (b)(6).Brand name: linear 3-6, upn: m365sc2366500, model: sc-2366-50, serial: (b)(6), batch: (b)(6).Brand name: wavewriter alpha, upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: (b)(6).
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation therapy.Imaging during the subsequent explant procedure revealed lead migration, confirming the cause of the inadequate therapy per the physician.The devices were explanted, and the patient was doing well postoperatively.The devices will not be returned as the medical facility retained them.

Brand Name
LINEAR 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21032570
Report Number3006630150-2024-09131
Device Sequence Number9087112
Product Code LGW
UDI-Device Identifier08714729789567
UDI-Public08714729789567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/27/2024
Device Model NumberSC-2366-70
Device Catalogue NumberSC-2366-70
Device Lot Number7073897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/29/2024
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale